# SDR SWAA2016032850205

- Difficulty date: March 19, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 42,827 hours, 24,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CUT OUT FOR THE EXTERNAL POWER RECEPTACLE DOOR DAMAGED AT TWO SPOTS ON AFT LANDING.  REPAIRED SKIN IAW SRM & EA.
